# SDR ASAA2017102722347

- Difficulty date: October 27, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 36,480 hours, 11,163 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Switch
- Part number: C2006
- Condition: Failed
- Location: Autothrottle
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE,  AUTOTHROTTLE FAILED, WILL NOT REARM.  ACFT GROUNDED.  REPLACED THE CO-PILOT`S AUTOTHROTTLE DISENGAGE SWITCH IAW AMM 22-31-51-400-801.  REPLACED THE PILOT`S AUTOTHROTTLE DISENGAGE SWITCH, OPS NORMAL IAW AMM 22-31-51-400-801.  ACCOMPLISHED AN AUTOTHROTTLE SYSTEM TEST, OPS NORMAL IAW AMM 22-31-00-710-802. ACCOMPLISHED DFCS/AT LRU REPLACEMENT TEST, GRP BITE 35, ALL TEST PASSED. ACCOMPLISHED LAND VERIFY TEST, GRP 49, ALL TEST PASSED IAW AMM 22-11-00/201.
